# SDR UIEA2021032500712

- Difficulty date: April 1, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 77,180 hours, 8,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Part serial: 46026
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT ZONE LAV FWD EMER LT FOUND INOP( CABIN AFT ZONE EMERGENCY LIGHT POWER SUPPLY REPLACED AFT ZONE LAV FWD EMERGENCY LIGHT TEST RESULT NORMAL AMM 33-51-04.
